A novel piecewise linear recursive convolution approach for dispersive media using the finite-difference time-domain method

Giannakis, Iraklis and Giannopoulos, Antonios (2014) A novel piecewise linear recursive convolution approach for dispersive media using the finite-difference time-domain method. IEEE Transactions on Antennas and Propagation, 62 (5). pp. 2669-2678. ISSN 0018-926X

[img] PDF
stamp.jsp_tp=&arnumber=6748914 - Published Version
Available under License Creative Commons Attribution.

Download (2kB)
Item Type: Article
Subjects: Construction and engineering > Electrical and electronic engineering
Computing
Depositing User: Iraklis Giannakis
Date Deposited: 17 May 2018 16:22
Last Modified: 18 May 2018 10:15
URI: http://repository.uwl.ac.uk/id/eprint/5008

Downloads

Downloads per month over past year

Actions (login required)

View Item View Item

Menu